Alert archive / Alabama / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 176, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Oct 19, 2004, 1:36 PM CDT for Chambers County, Alabama. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 19, 2004, 1:36 PM CDT (18:36 UTC)
- Expired
- Oct 19, 2004, 2:00 PM CDT
- In force
- 24 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Chambers County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 19, 9:05 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 318 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KBMX 191836 SVRBHM ALC017-191900- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 136 PM CDT TUE OCT 19 2004 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN CHAMBERS COUNTY IN EAST CENTRAL ALABAMA THIS INCLUDES THE CITY OF LANETT * UNTIL 200 PM CDT * AT 136 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR CUSSETA...OR ABOUT 7 MILES SOUTH OF LANETT...AND MOVING EAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VALLEY. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3285 8551 3275 8545 3276 8514 3292 8521 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 5:00 AM CDT, 8 hours 36 minutes earlier.
Area forecast discussion, Oct 19, 5:00 AM CDT, 8 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 500 AM CDT TUE OCT 19 2004 .SHORT TERM...CURRENTLY, A STRONG TO SEVERE LINE OF THUNDERSTORMS ACROSS NORTHERN ALABAMA AND MISSISSIPPI HAS PROMPTED A SEVERE THUNDERSTORM WATCH ACROSS THE EXTREME NORTHERN COUNTIES OF OUR CWA THIS MORNING UNTIL 8AM. AT THIS TIME THE MAIN THREAT IS DAMAGING WINDS BUT AS THE DAY PROGRESSES WIND SHEAR PROFILES WILL REMAIN HIGH, THUS CANNOT RULE OUT AN ISOLATED TORNADO THIS AFTERNOON. THE BEST INSTABILITY LIES ACROSS WESTERN SECTIONS OF THE AREA AS DEWPOINTS ARE NEARING THE 70 DEGREE MARK. A STRONG LOW LEVEL JET OVER NORTHERN MISSISSIPPI IS RESPONSIBLE FOR THESE NOCTURNAL STRONG/SEVERE THUNDERSTORMS. THIS LINE OF STORMS WILL CONTINUE TO SAG SOUTHEASTWARD ACROSS OUR AREA THIS MORNING. DECIDED TO GO CATEGORICAL POPS ACROSS THE AREA TODAY. FEEL PRETTY CONFIDENT THAT MORE THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND MOVE ACROSS THE AREA INTO THE EVENING HOURS. HIGH TEMPERATURES FOR THIS AFTERNOON WERE QUITE TRICKY. DECIDED TO GO WITH LOW 80S ACROSS THE SOUTH AND MID TO UPPER 70S ACROSS THE NORTH. ANY BREAKS IN THE CLOUDS WILL ALLOW A RAPID SPIKE IN TEMPERATURES. THIS WILL MOST LIKELY TAKE PLACE ACROSS SOUTHERN SECTIONS OF THE AREA THIS AFTERNOON ONCE MOST LOCALES BREAK OUT OF THE LOW CLOUDS. THESE BREAKS WOULD ALSO CREATE ADDITIONAL INSTABILITY THIS AFTERNOON LEADING TO MORE THUNDERSTORMS ON THE STRONG TO SEVERE SIDE. FOR TONIGHT...THINGS SHOULD CALM DOWN ACROSS NORTHERN SECTIONS OF THE STATE AS SHOWERS AND THUNDERSTORMS CONTINUE TO PUSH THROUGH SOUTH ALABAMA. DEPENDING ON CLOUD COVER...TEMPERATURES WILL LIKELY RANGE IN THE 60S. REGARDLESS, PATCHY MORNING FOG IS EXPECTED AND WAS INCLUDED IN THE FORECAST. WEDNESDAY...A MUCH QUIETER DAY IS ANTICIPATED AS A FEW SHOWERS MAY LINGER EARLY ACROSS THE AREA. OTHERWISE, CLOUDS WILL BE ON THE DECREASE AND TEMPERATURES WILL REBOUND BACK INTO THE 80S. AN UPPER LEVEL HIGH SITUATED ACROSS MEXICO WILL BEGIN PRODUCING STRONG RIDGING ACROSS TEXAS PUTTING OUR AREA UNDER NORTHWEST FLOW ALOFT. THIS WILL ALLOW A COLD FRONT TO PUSH THROUGH THE AREA WEDNESDAY INTO WEDNESDAY NIGHT PROVIDING COOLER TEMPERATURES AND DRY CONDITIONS FOR THURSDAY. && .LONG TERM...WITH EASTERLY WINDS AT THE LOWER LEVELS...A WEDGE FLOW WILL LIKELY SETUP ACROSS GEORGIA ON FRIDAY. THIS WILL PROVIDE COLD AIR ADVECTION SPECIFICALLY OVER EASTERN SECTIONS OF THE STATE. HIGH TEMPERATURES WILL LIKELY BE A FEW DEGREES COOLER ON FRIDAY AS ADDITIONAL CLOUDS ALONG WITH THIS COOLER AIR PUSH INTO THE AREA. OUTSIDE OF THE WEDGE EVENT ON FRIDAY, THIS UPPER LEVEL RIDGING TAKING PLACE ACROSS THE SOUTHEAST WILL ALLOW COOLER TEMPERATURES AND DRY CONDITIONS TO BE THE MAIN WEATHER STORY THROUGH SATURDAY. ANOTHER FRONT WILL TAKE ITS AIM ON ALABAMA ON SUNDAY PRODUCING ADDITIONAL CLOUDS FOR THE AREA. THIS FRONT MAY HAVE A TOUGH TIME GETTING THROUGH OR EVEN INTO THE AREA IF UPPER LEVEL FLOW TURNS ZONAL AS IT IS CURRENTLY FORECASTED TO DO. THUS DECIDED TO LEAVE OUT POPS FOR NOW FOR THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 76 63 82 60 78 / 99 30 20 10 ANNISTON 77 65 82 62 78 / 99 40 20 10 BIRMINGHAM 77 66 82 62 79 / 99 30 20 10 TUSCALOOSA 80 65 84 63 82 / 99 30 20 10 CALERA 78 66 82 63 80 / 99 40 20 10 AUBURN 79 65 82 63 78 / 99 60 20 10 MONTGOMERY 82 68 86 64 83 / 99 60 20 10 TROY 81 65 83 62 80 / 99 60 20 10 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && KH/99
Hazardous weather outlook, Oct 19, 7:24 AM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 724 AM CDT TUE OCT 19 2004 ALZ011>015-017>050-201230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST. CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 724 AM CDT TUE OCT 19 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM .DAY ONE...(TODAY AND TONIGHT) A LINE OF SHOWERS AND THUNDERSTORMS WILL SLOWLY MOVE SOUTHEAST INTO NORTHERN PORTIONS OF CENTRAL ALABAMA THIS MORNING. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE AREA. A SLIGHT RISK OF SEVERE THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT ACROSS THE ENTIRE FORECAST AREA. THE EXTENT OF SEVERE WEATHER REMAINS UNCERTAIN DUE TO WEAKER INSTABILITY EXPECTED ACROSS OUR AREA. HOWEVER...LOCALLY HEAVY RAINFALL CAN BE EXPECTED...WITH SOME THUNDERSTORMS PRODUCING STRONG GUSTY WINDS. AREAS THAT MIGHT EXPERIENCE BREAKS IN THE CLOUD COVERAGE WILL ALSO BECOME MORE PRONE TO RAPID SHOWER AND THUNDERSTORM DEVELOPMENT. .DAYS TWO THROUGH SEVEN...(WEDNESDAY THROUGH MONDAY) NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGERS ACTIVATIONS MAY BE REQUIRED TODAY AND TONIGHT.
In the hours before
Local storm report, Oct 19, 10:42 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1042 AM CDT TUE OCT 19 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0830 AM TSTM WND DMG BLOUNTSVILLE 34.08N 86.59W
10/19/2004 BLOUNT AL EMERGENCY MNGR
TREES DOWN.
0845 AM TSTM WND DMG S BLOUNTSVILLE 34.08N 86.59W
10/19/2004 BLOUNT AL EMERGENCY MNGR
TREES AND POWER LINES DOWN ACROSS COUNTY.
0915 AM TSTM WND DMG SPRINGVILLE 33.77N 86.48W
10/19/2004 ST. CLAIR AL EMERGENCY MNGR
TREES DOWN.
0930 AM FLASH FLOOD HAYDEN 33.90N 86.75W
10/19/2004 BLOUNT AL AMATEUR RADIO
HWY 31 AND HWY 160 FLOODED AND TEMPORARILY IMPASSABLE.
0930 AM FLASH FLOOD HALEYVILLE 34.24N 87.62W
10/19/2004 WINSTON AL AMATEUR RADIO
HWY 13 FLOODED. ROADS TEMPORARILY IMPASSABLE. COOP
OBSERVER REPORTED 5.95 INCHES OF RAIN.
0930 AM FLASH FLOOD E HAMILTON 34.14N 87.98W
10/19/2004 MARION AL AMATEUR RADIO
CREEKS FLOODED NEAR BEAR CREEK.
1008 AM HAIL RIVERSIDE 33.61N 86.21W
10/19/2004 0.88 INCH ST. CLAIR AL LAW ENFORCEMENT
1008 AM HAIL LINCOLN 33.60N 86.14W
10/19/2004 0.88 INCH TALLADEGA AL EMERGENCY MNGR
1031 AM HAIL MUNFORD 33.53N 85.95W
10/19/2004 0.75 INCH TALLADEGA AL EMERGENCY MNGR
&&
KLSSpecial weather statement, Oct 19, 10:48 AM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1048 AM CDT TUE OCT 19 2004 ALZ021-028-191630- CLAY-CLEBURNE- 1048 AM CDT TUE OCT 19 2004 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CLAY AND CLEBURNE COUNTIES UNTIL 1130 AM CDT... ...SMALL HAIL AND LOCALLY HEAVY RAINFALL ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 1043 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BAND OF THUNDERSTORMS FROM 10 MILES WEST OF HEFLIN TO 6 MILES WEST OF CHEAHA STATE PARK...MOVING EAST AT 25 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR PYRITON...CHEAHA STATE PARK...HEFLIN...EDWARDSVILLE...DELTA AND PINEY WOODS THROUGH 1130 AM CDT. THE PRIMARY THREAT FROM THESE STORMS IS HEAVY RAINFALL THAT COULD CAUSE MINOR FLOODING. PONDING OF WATER ON ROADWAYS...FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE. REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN DEPTH.
Special weather statement, Oct 19, 12:08 PM CDT, 1 hour 28 minutes before
ALZ029-191800- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1208 PM CDT TUE OCT 19 2004 ALZ029-191800- RANDOLPH- 1208 PM CDT TUE OCT 19 2004 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR RANDOLPH COUNTY UNTIL 100 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 1208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM NEWELL AND LAKE WEDOWEE TO EXTREME SOUTHEASTERN CLAY COUNTY...MOVING EAST AT 25 MPH. THIS AREA OF THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR WEDOWEE...CORINTH...NEWELL AND WOODLAND THROUGH 100 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. SOME POWER OUTAGES ARE POSSIBLE. AVOID USING ELECTRICAL APPLIANCES UNTIL THE STORM HAS PASSED. IF YOU FEEL YOUR SKIN TINGLE...OR YOUR HAIR STAND ON END...SQUAT AS LOW TO THE GROUND AS POSSIBLE. RAIN AMOUNTS WILL GENERALLY BE ONE TO THREE INCHES THROUGH THE AFTERNOON HOURS WHICH MAY CAUSE SOME MINOR FLOODING.
Special weather statement, Oct 19, 12:38 PM CDT, 58 minutes before
ALZ011>015-019-021>048-191800- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1238 PM CDT TUE OCT 19 2004 TORNADO WATCH 865 HAS BEEN REMOVED FROM THE FOLLOWING COUNTIES...CLEBURNE AND CALHOUN... TORNADO WATCH 865 REMAINS IN EFFECT FOR... BULLOCK...LOWNDES...MONTGOMERY...RUSSELL...MARENGO...MACON... DALLAS...AUTAUGA...LEE...ELMORE...PERRY...SUMTER...HALE...CHILTON... COOSA...TALLAPOOSA...CHAMBERS...GREENE...BIBB...CLAY...RANDOLPH... PICKENS...SHELBY...TUSCALOOSA...TALLADEGA...JEFFERSON...FAYETTE...ST. CLAIR...WALKER...LAMAR...WINSTON AND MARION COUNTIES...
Special weather statement, Oct 19, 1:03 PM CDT, 33 minutes before
ALZ037-191830- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 103 PM CDT TUE OCT 19 2004 ALZ037-191830- TALLAPOOSA- 103 PM CDT TUE OCT 19 2004 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TALLAPOOSA COUNTY UNTIL 130 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER BARNESVILLE...MOVING EAST AT 35 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR BARNESVILLE... CAMP HILL...AND AREAS NEAR LAKE MARTIN THROUGH 130 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. A TORNADO WATCH IS IN EFFECT FOR THE AREA...AND THUNDERSTORMS CAN OCCASIONALLY PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
Special weather statement, Oct 19, 1:27 PM CDT, 9 minutes before
ALZ038-191915- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 127 PM CDT TUE OCT 19 2004 ALZ038-191915- CHAMBERS- 127 PM CDT TUE OCT 19 2004 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHAMBERS COUNTY UNTIL 215 PM CDT... ...SMALL HAIL LIKELY FROM THUNDERSTORMS... AT 127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORMS OVER MUCH OD CHAMBERS COUNTY...MOVING EAST AT 25 MPH. THESE THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR MILLTOWN... LAFAYETTE...CUSSETA...FIVE POINTS...STROUD AND LANETT THROUGH 215 PM CDT. A TORTNADO WATCH IS ALSO IN AFFECT FOR THE AREA...PLEASEE REMEMBER THAT TORNADOES CAN FORM QUICKLY WITH LITTLE OR NO ADVANCE WARNING. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 8:43 PM CDT | Tornado Warning | BMX | Lamar | 47 min |
| Oct 19, 8:22 AM CDT | Tornado Warning | BMX | Blount | 23 min |
| Oct 19, 8:45 AM CDT | Tornado Warning | BMX | Blount, St. Clair | 45 min |
| Oct 19, 9:16 AM CDT | Flash Flood Warning | BMX | Marion, Winston | 119 min |
| Oct 19, 9:29 AM CDT | Flash Flood Warning | BMX | Blount | 2 hr |
| Oct 19, 9:54 AM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 36 min |
| Oct 19, 10:26 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 49 min |
| Oct 19, 10:31 AM CDT | Severe Thunderstorm Warning | BMX | Talladega | 29 min |
| Oct 19, 11:40 AM CDT | Tornado Warning | BMX | Clay | 35 min |
| Oct 19, 1:16 PM CDT | Tornado Warning | BMX | Tallapoosa | 29 min |
| Oct 19, 1:22 PM CDT | Tornado Warning | BMX | Lee | 38 min |
| Oct 19, 2:08 PM CDT | Tornado Warning | BMX | Lee | 37 min |
| Oct 19, 2:43 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 32 min |
| Oct 19, 2:49 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 41 min |
| Oct 19, 3:28 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 47 min |
| Oct 19, 3:45 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 15 min |
| Oct 19, 4:14 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 46 min |
| Oct 19, 4:29 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 31 min |
| Oct 19, 4:32 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 43 min |
| Oct 19, 4:41 PM CDT | Tornado Warning | BMX | Dallas | 49 min |
| Oct 19, 4:44 PM CDT | Tornado Warning | BMX | Sumter | 46 min |
| Oct 19, 4:57 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 33 min |
| Oct 19, 5:15 PM CDT | Tornado Warning | BMX | Lowndes | 45 min |
| Oct 19, 5:26 PM CDT | Tornado Warning | BMX | Sumter | 34 min |
| Oct 19, 5:30 PM CDT | Tornado Warning | BMX | Dallas | 45 min |
| Oct 19, 5:41 PM CDT | Tornado Warning | BMX | Marengo | 64 min |
| Oct 19, 5:59 PM CDT | Tornado Warning | BMX | Lowndes | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.